| Catalog Number |
UNKNOWN |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/25/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd iv extension set was missing cap the following information was received by the initial reporter with the following verbatim: rcc received a complaint via email.Email(s) attached we were notified of a complaint from a customer stating missing clear cap.
Additional Manufacturer Narrative
If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
No additional info.
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint that the sample was missing a cap could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed because a model and lot number was not provided by the customer.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.